# SDR AWXA200700324

- Difficulty date: March 2, 2007
- Submitted: March 5, 2007
- Operation: Air carrier
- Aircraft: N803AW
- Make and model: Airbus A319-132
- Aircraft serial: 931
- Aircraft time: 30,250 hours, 12,296 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Sill
- Part number: D53480043204
- Condition: Corroded
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SAL - FOUND CORROSION ON L2 DOOR CUT OUT LOWER SILL, FR 67 + 19", +Y1250.  REPAIRED L2 DOOR CUT OUT LOWER SILL, FR 67 + 19", +Y1250 IAW A319 SRM 53-41-14.
